# SDR HEEA082604

- Difficulty date: December 13, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,967 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: A1111
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,473 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE PEELING PAINT AT TOP SURFACE TIP END AND  LOWER WEIGHT POCKET COVER SCREWS NOT SEALED HEAD SIDE.
